SciELO - Scientific Electronic Library Online

 
vol.26 número1ON WREATH PRODUCT OF PERMUTATION GROUPSMAXWELL REVISITED índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.26 n.1 Antofagasta mayo 2007

http://dx.doi.org/10.4067/S0716-09172007000100005 

Proyecciones Journal of Mathematics
Vol. 26, No 1, pp. 91-103, May 2007.
Universidad Católica del Norte
Antofagasta - Chile



ASYMPTOTICS FOR SECOND ORDER DELAYED DIFFERENTIAL EQUATIONS


SAMUEL CASTILLO * UNIVERSIDAD DEL BÍO - BÍO, CHILE
MANUEL PINTO UNIVERSIDAD DE CHILE, CHILE


Correspondencia a:



Abstract
In this work we present a way to find asymptotic formulas for some solutions of second order linear differential equations with a retarded functional perturbation.

Keywords : Second order linear delayed functional differential equations, Asymptotic formula, Haddock-Sacker conjecture

*
Supported partially by FONDECYT 1030535, Fundación Andes C-13760 and DIUBB 057108 3/F. This research was started when this author was visiting the Departamento de Matemática of the Facultad de Ciencias of the Universidad de Chile by the grant of MECESUP PUC 0103.f Supported by FONDECYT 1030535.

Acknowvledgment
The authors of that work express their gratefulness to the anonymous referee for the valuable suggestions.

REFERENCES

[1] S. Ai, Asymptotic integration of delay differential systems, J. Math. Anal. Appl. 165, pp. 71-101, (1992).        [ Links ]

[2] O. Arino and I. Gyori, Asymptotic integration of delay differential systems, J. Math. Anal. Appl. 138, pp. 311-327, (1989).        [ Links ]

[3] O. Arino, I. Gyori and M. Pituk, Asymptotic diagonal delay differential systems, J. Math. Anal. Appl. 204, pp. 701-728, (1996).        [ Links ]

[4] O. Arino and M. Pituk, More on linear differential systems with small delays, J. Differential Equations 170, pp. 381-407, (2001).        [ Links ]

[5] F. Atkinson and J. Haddock, Criteria for asymptotic constancy of solutions of functional differential equations, J. Math. Anal. Appl. 91, pp. 410-423, (1983).        [ Links ]

[6] J. Cassell and Z. Hou, Asymptotically diagonal linear differential equations with retardation, J. London Math. Soc. (2) 47 (1993) 473-483.        [ Links ]

[7] S. Castillo, Asymptotic formula for functional dynamic equations in time scale with functional perturbation, Functional Differential Equations, The Research Institute, The College of Judea and Samaria, Ariel Israel Vol 10. No. 1-2, pp. 107-120, (2003).        [ Links ]

[8] S. Castillo and M. Pinto, Asymptotic integration of ordinary differential systems. J. Math. Anal. Appl. 218, pp. 1-12, (1998).        [ Links ]

[9] S. Castillo and M. Pinto, Levinson theorem for functional differential systems, Nonlinear Analysis, Vol 47/6, pp. 3963-3975, (2001).        [ Links ]

[10] S. Castillo and M. Pinto, An asymptotic theory for nonlinear functional differential equations. Comput. Math. Appl. 44, N. 5-6, pp. 763-775, (2002).        [ Links ]

[11] S. Castillo and M. Pinto, Asymptotics of Scalar Functional Differential Equations, Functional Differential Equations, The Research Institute, The College of Judea and Samaria, Ariel Israel Vol 11. N 1-2, pp. 29-36,(2004).        [ Links ]

[12] K. Cooke, Functional differential equations close to differential equations, Bull. Amer. Math. Soc. 72, pp. 285-288, (1966).        [ Links ]

[13] R. Driver, Linear differential systems with small delays, J. Differential Equations 21, pp. 149-167, (1976).        [ Links ]

[14] M. Eastham, The Asymptotic Solution of Linear Differential Systems, Applications of the Levinson Theorem, Clarendon, Oxford, (1989).        [ Links ]

[15] I. Gyori and M. Pituk, L 2 — Perturbation of a linear delay differential equation, J. Math. Anal. Appl, 195, pp. 415-427, (1995).        [ Links ]

[16] J. Haddock and R. Sacker, Stability and asymptotic integration for certain linear systems of functional differential equations, J. Math. Anal. Appl, 76, pp. 328-338, (1980).        [ Links ]

[17] W. Harris and D. Lutz, A unified theory of asymptotic integration, J. Math. Anal. Appl. 57, pp. 571-586, (1977).        [ Links ]

[18] P. Hartman and A. Wintner, Asymptotic integration of linear differential equations, Amer. J. Math. 77, pp. 48-86 and 932, (1955).         [ Links ]

[19] N. Levinson, The asymptotic behavior of system of linear differential equations, Amer. J. Math. 68, pp. 1-6, (1946).        [ Links ]

[20] M. Pituk, Asymptotic characterization of solutions of functional differential equations, Boll. Un. Math. Ital. 7-B, pp. 653-689, (1993).        [ Links ]

[21] M. Pituk, The Hartman-Wintner theorem for functional-differential equations. J. Differential Equations 155, N. 1, 1-16, (1999).        [ Links ]

Samuel Castillo
Departamento de Matemática
Facultad de Ciencias
Universidad del Bío-Bío
Casilla 5 - C
Concepción - Chile
e-mail : scastill@ubiobio.cl

Manuel Pinto
Departamento de Matemática
Facultad de Ciencias
Universidad de Chile
Casilla 653
Santiago - Chile
e-mail : pintoj@uchile.cl

Received : August 2006. Accepted : January 2007